Growth Estimates of Composite Entire Functions in the Light of Slowly Changing Functions Based Relative Order, Relative Type and Relative Weak Type

Open access


In the paper we prove some growth properties of maximum term and maximum modulus of composition of entire functions on the basis of relative L*-order, relative L*-type and relative L*-weak type.

[1] Bernal L., Orden relative de crecimiento de funciones enteras, Collect. Math., 39(1988), 209-229.

[2] Clunie J., The composition of entire and meromorphic functions, Mathe- matical Essays dedicated to A. J. Macintyre, Ohio University Press (1970), 75-92.

[3] Datta S.K., Biswas T., Growth of entire functions based on relative order, International Journal of Pure and Applied Mathematics (IJPAM), 51(1)(2009), 49-58.

[4] Datta S.K., Kar S., On the L-order of meromorphic functions based on relative sharing, International Journal of Pure and Applied Mathematics (IJPAM), 56(1)(2009), 43-47.

[5] Datta S.K., Maji A.R., Relative order of entire functions in terms of their maximum terms, Int. Journal of Math. Analysis, 5(43)(2011), 2119-2126.

[6] Datta S.K., Biswas T., Ali S., Growth estimates of composite entire func- tons based on maximum terms using their relative L-order, Advances in Ap- plied Mathematical Analysis, 7(2)(2012), 119-134.

[7] Datta S.K., Biswas T., Biswas M., Maximum modulus and maximum terms-related growth properties of entire functions based on relative type and relative weak type, International Journal of Statistika and Mathematika, 6(3)(2013), 115-120.

[8] Singh S.K., Barker G.P., Slowly changing functions and their applications, Indian J. Math., 19(1)(1977), 1-6.

[9] Somasundaram D., Thamizharasi R., A note on the entire functions of L-bounded index and L type, Indian J. Pure Appl. Math., 19(3)(March 1988), 284-293.

[10] Singh A.P., On maximum term of composition of entire functions, Proc. Nat. Acad. Sci. India, 59(A), Part I (1989), 103-115.

[11] Singh, A.P., Baloria M.S., On maximum modulus and maximum term of composition of entire functions, Indian J. Pure Appl. Math., 22(12)(1991), 1019-1026.

[12] Titchmarsh E.C., The Theory of Functions, 2nd ed. Oxford University Press, Oxford, 1968.

[13] Valiron G., Lectures on the General Theory of Integral Functions, Chelsea Publishing Company, 1949.

Journal Information

Mathematical Citation Quotient (MCQ) 2017: 0.08

Target Group

researchers in the fields of pure mathematics


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 109 107 6
PDF Downloads 47 46 5